Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6007
Title: The effect of coupling conditions on the stability of bimodal systems in R3
Authors: Eldem, Vasfi
Şahan, Gökhan
Keywords: Asymptotic stability
Bimodal systems
Coupling condition
Discontinuous vector field
Piecewise linear systems
Issue Date: 1-Oct-2016
Publisher: Elsevier Ltd.
Source: Eldem, V., and Şahan, G. (2016). The effect of coupling conditions on the stability of bimodal systems in R3. Systems and Control Letters, 96, 141-150. doi:10.1016/j.sysconle.2016.07.010
Abstract: This paper investigates the global asymptotic stability of a class of bimodal piecewise linear systems in R3. The approach taken allows the vector field to be discontinuous on the switching plane. In this framework, verifiable necessary and sufficient conditions are proposed for global asymptotic stability of bimodal systems being considered. It is further shown that the way the subsystems are coupled on the switching plane plays a crucial role on global asymptotic stability. Along this line, it is demonstrated that a constant (which is called the coupling constant in the paper) can be changed without changing the eigenvalues of subsystems and this change can make bimodal system stable or unstable.
URI: https://doi.org/10.1016/j.sysconle.2016.07.010
http://hdl.handle.net/11147/6007
ISSN: 0167-6911
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
6007.pdfMakale762.84 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.